# SDR GTIA050279

- Difficulty date: November 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE AND AFT FLOOR SUPPORTS AT STA 170-195 ON OB LT SEAT TRACK HAS SPOTS OF CORROSION ALONG LENGTH.  REMOVED CORROSION ON SUPPORTS FOUND TO BE OUT OF LIMITS, FABRICATED NEW FLOOR SUPPORT ANGLE, TREATED PRIMED AND INSTALLED SUPPORT.  (K)
